You are here:

Simultaneous Generalizations of the Theorems of Ceva and Menelaus for Field Planes
ARTICLE

,

IJMEST Volume 40, Number 8, ISSN 0020-739X

Abstract

In 1992, Klamkin and Liu proved a very general result in the Extended Euclidean Plane that contains the theorems of Ceva and Menelaus as special cases. In this article, we extend the Klamkin and Liu result to projective planes "PG"(2, F) where F is a field. (Contains 2 figures.)

Citation

Houston, K.B. & Powers, R.C. (2009). Simultaneous Generalizations of the Theorems of Ceva and Menelaus for Field Planes. International Journal of Mathematical Education in Science and Technology, 40(8), 1085-1091. Retrieved September 18, 2019 from .

This record was imported from ERIC on December 3, 2015. [Original Record]

ERIC is sponsored by the Institute of Education Sciences (IES) of the U.S. Department of Education.

Copyright for this record is held by the content creator. For more details see ERIC's copyright policy.

Keywords